# SDR AALA202406114651

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 63,999 hours, 27,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT ESCAPE SLIDE DOES NOT APPEAR TO BE PACKED PROPERLY. RESEATED RIGHT AFT GIRT BAR SLIDE MATERIAL. PER AMM 25-66-01.
